World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Geometric Methods in Modern Physics cover

Volume 05, Issue 07 (November 2008)

No Access
ALGEBRAIC STRUCTURE OF A MASTER EQUATION WITH GENERALIZED LINDBLAD FORM
  • Pages:1033–1040

https://doi.org/10.1142/S0219887808003168

No Access
INTEGRABLE SYSTEMS DETERMINED BY DIFFERENTIAL FORMS FOR MOVING FRAMES ON IMMERSED SUBMANIFOLDS
  • Pages:1041–1049

https://doi.org/10.1142/S021988780800317X

No Access
POISSON BRACKET IN CLASSICAL FIELD THEORY AS A DERIVED BRACKET
  • Pages:1051–1055

https://doi.org/10.1142/S0219887808003181

No Access
ORDINARY DIFFERENTIAL EQUATIONS, FIRST INTEGRALS, CONFORMAL INVARIANTS, BOSE OPERATORS, COHERENT STATES AND ENTANGLEMENT
  • Pages:1057–1063

https://doi.org/10.1142/S0219887808003193

No Access
ABOUT THE ENERGY OF AdS–KERR SOLUTIONS
  • Pages:1065–1068

https://doi.org/10.1142/S021988780800320X

No Access
GRAVITATIONAL WAVES ABOUT CURVED BACKGROUNDS: A CONSISTENCY ANALYSIS IN DE SITTER SPACETIME
  • Pages:1069–1083

https://doi.org/10.1142/S0219887808003211

No Access
ON A SYSTEMATIC APPROACH TO DEFECTS IN CLASSICAL INTEGRABLE FIELD THEORIES
  • Pages:1085–1108

https://doi.org/10.1142/S0219887808003223

No Access
EXTENDED ABSOLUTE PARALLELISM GEOMETRY
  • Pages:1109–1135

https://doi.org/10.1142/S0219887808003235

No Access
CONNECTIONS, PARALLEL TRANSPORTS AND TRANSPORTS ALONG PATHS
  • Pages:1137–1162

https://doi.org/10.1142/S0219887808003260

No Access
CLASSICAL FIELD THEORY: ADVANCED MATHEMATICAL FORMULATION
  • Pages:1163–1189

https://doi.org/10.1142/S0219887808003247

No Access
CURVATURE STRUCTURE OF SELF-DUAL 4-MANIFOLDS
  • Pages:1191–1204

https://doi.org/10.1142/S0219887808003259